# SDR CA010430004

- Difficulty date: March 19, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,501 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Psu
- Part number: 8551009
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL CAUTON MESSAGE ON LANDING ROLL OUT AT 70 KNOTS. RESET ATTEMPTED WITHOUT ANY SUCCESS, FLAP TWIST INSPECTION CARRIED OUT AND FOUND R/H END BPSU BREAK AWAY TORQUE BEYOND LIMITS.REPLACED AND RIGGED BOTH B.P.S.US.PSU P/N 855100-9S/N 147 (R/H) AND 357 (L/H)
